MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM RT SZ 7 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CR FEM RT SZ 7 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-00-107
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Foreign Body Reaction (1868); Unspecified Infection (1930); Pain (1994); Synovitis (2094); Joint Laxity (4526); Unspecified Musculoskeletal problem (4535); Unspecified Tissue Injury (4559)
Date of Event 12/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent a right attune primary knee arthroplasty on (b)(6) 2015.Patella was resurfaced and competitor cement was utilized.Patient was later revised due to pain on (b)(6) 2022.Prior imaging was consistent with aseptic loosening of the tibial component.Intraoperative findings included grayish staining of the tissue consistent with some mechanical motion of the components.After the knee was flexed to 90 degrees, the tibia was noted to be entirely subluxated anteriorly.The pcl was ¿certainly stretched¿ at this point indicating a soft tissue injury and instability.There was scar and bony growth around both the posteromedial and posterolateral portions of the tibia.The tibial component was popped completely free from the cement with minimal pressure from an osteotome.Scar tissue was removed circumferentially around the patella.The patella had minimal wear and was retained.Doi: (b)(6) 2015.Dor: (b)(6) 2022 (right knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Component code: appropriate term/code not available (g07002) used to capture no findings available.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: a2 age, a3, b5, b7, e1 (facility name), h4, h6 health effect - clinical code.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: a1, d1, d4 (lot, catalog, expiry date, udi).
 
Event or Problem Description
Medical records received.On (b)(6) 2015, the patient had a right knee arthroplasty to address arthritis.Depuy components along with competitor cement was implanted during the procedure.On (b)(6) 2022, the patient had a revision right total knee to address failed right total knee.The indications for surgery included persistent pain, suspicion for infection with inflammatory markers and aspiration; however, imaging consistent with aseptic loosening of the tibial component.During the procedure, the surgeon observed some grayish staining of the tissue consistent with some mechanical motion of the components.Tibial component popped free from cement consistent with loosening seen consistently with first generation attune tibias.Depuy components were implanted during this procedure including depuy cement.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Update 16-aug-2023 update aug 10, 2023 received did not have any additional details to be added in investigation.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CR FEM RT SZ 7 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16545852
Report Number1818910-2023-05881
Device Sequence Number6389133
Product Code JWH
UDI-Device Identifier10603295041221
UDI-Public10603295041221
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number1504-00-107
Device Catalogue Number150400207
Device Lot Number8004760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Supplement Date Received by Manufacturer08/01/2023
08/16/2023
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date08/14/2023
08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ 7 6MM; ATTUNE FB TIB BASE SZ 7 CEM; ATTUNE MEDIAL DOME PAT 41MM; PALACOS BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale